# SDR SWAA001471

- Difficulty date: August 5, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 65,578 hours, 72,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M186
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EMERGENCY LIGHTING INOP.  REPAIRED M186 WIRE PER WDM.
